Wednesday, September 3, 2008

No Bounce Yet

I usually have my "bounce" back by now, but not this week. I am not extremely tired, but I don't have my usual energy back like I did a couple of weeks ago. When I looked in the mirror, I looked like a "chemo patient". I am guessing it is from the anemia, since I am not sick and I don't have a fever. I just don't have much energy.

The side effects from the Taxol are quite different from the A/C. I don't have any nausea, which is good, but I do get a "lump" in my throat for a few days that makes me gag. The weirdest side effect is the facial numbness. My entire face feels as though it got a shot of Novocaine. I couldn't even blow up a balloon if I tried, those muscles don't work... it is a very odd feeling. I also get constant hot flashes. I could probably alleviate those if I cut out the Mexican food and coffee, and drank more water.

...and for the finale.... My hair is growing back. What a bummer, I am going to have to start shaving again! At least if I cut myself while I am shaving my mustache, I won't feel it, since my face is numb. :) The "nubbins" on my head are black in some spots, and very light colored in others. Mike thinks it may come back as blonde. I don't think I could ever pass for a blonde. My sister tried once, I ended up with orange hair.... the day before my sixth grade pictures. Tell you what, Mom wasn't very happy with us.

I will sign off as "Eeyore" today.... hopefully tomorrow I will be "Tigger".

0 Comments:

Post a Comment

<< Home